# SDR COMA9810109

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Valve
- Part number: 3D237606
- Condition: Malfunction
- Location: Wing De-Ice
- Part time: 19,095 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT OUTBOARD WING DE-ICE CAUTION WARNINGS AFTER TAKEOFF.  REPLACED THE DE-ICE EJECTOR CONTROL VALVE.
